day this has just been raised from 5ml/day... How will this affect his everyday eating as he is out of kilter since taking the Tegratol.He has been on it since last October... s there any other behaviour's that will change or need to look out for,he is due a night time EEG as the first was inconclusive at that time
Any increase in meds usually takes 4 to 6 weeks for the body to fully adjust to it. As your son's eating habits have already been out of kilter since beginning the Tegratol, I would expect that it will be a little more out of kilter. Sleepiness, dizziness and double vision right after taking the increased dose will be something to watch out for as that is when the med level is the highest in his blood. You may want to ask your son's doc if he can put him on an extended release form of Tegratol so that the levels of the medication is always the same in his blood to reduce side effects. Best of luck to you!
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 3 answers
Posted 27 Aug 2011 • 2 answers
Posted 21 Mar 2012 • 2 answers
Posted 2 May 2012 • 2 answers
Posted 19 Oct 2014 • 1 answer